# SDR CA110325002

- Difficulty date: March 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 34,886 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Module
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) WHILE IN CRUISE, AT FL370 THE CABIN CONTROLLER FAILED,  THE CABIN CLIMBED IMMEDIATELY TO 9800FT.  THE CREW HAD THE CABIN CONTROLLED AND REDUCED ALTITUDE TO FL310.   FLIGHT CONTINUED TO DESTINATION AT FL310.  THE DESCENT WAS SMOOTH AND THE O2 MASKS DID NOT DEPLOY.  OUTFLOW VALVE ELECTRONIC MODULE 2 FAULT, CODE 52.
